# SDR CALA2024012400209

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N14011
- Make and model: Boeing 787-10
- Aircraft serial: 40934
- Aircraft time: 17,557 hours, 2,408 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cover
- Part number: 721Z356289
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H ENGINE OUTBOARD C-DUCT PART OF PANEL BROKEN OFF, INVESTIGATION IN PROGRESS. HINGECOVER ASSY P/N 721Z3562-89 PART 7 INCH X 4 INCH MISSING. AREA INSPECTED, NO ADD DAMAGE, ALL TIGHT INSTALLED. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE...UK PART 1 INTERIM REPAIR ACC ECRA 7831-03367 C/O, PLEASE PERFORM PERMANENT REPAIR PER PART 3 INSTRUCTIONS WITHIN 2 FC DIP APPROVED FOR L/H ENGINE OUTBOARD C-DUCT HINGECOVER ASSY P/N 721Z3562-89 PART 7 INCH X 4 INCH MISSING AT 6:30 O CLOCK POSITION ALF. PER ECRA 7831-03367 ACCOMPLISH PERMANENT REPAIR PER PART 3 INSTRUCTIONS WITHIN 2 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED. TA: 2 FC...UK INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. REMOVED L/H ENIGINE THRUST REVERSER NO. 6 BLOCKER DOOR HINGE COVER IN REFRENCE W AMMG78-31-14-01A FOUND BROKEN NUTPLATE ON NO.6 THRUST REVERSER BLOCKER DOOR HINGE BRACKET REPLACED NUT PLATE AS REQUIRED REF SRM 51-40-10. TOMCQC REV PERFORMED AMM PRIMER APPLICATION COMPLETION ON LP 6887430 INSTALLED L/H THURST REVERSER OUTBOARD NO. 6 BLOCKER DOOR HINGE COVER PANEL THROUGH STEP 1. C.(3)(G) IN REF TO AMM G78-31-14-01A-720A AND ECRA 7831-03367 PARTS USED: 78-3116-3-0001,QTY :1 78-7831-3-0073,QTY :1
